# SDR ZW0A0100807

- Difficulty date: April 21, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT NUMBER 1 GALLEY TIE DOWN AT BL 10.5R, BL 45R AND BL 51R, HAD CORROSION.  INSTALLED GALLEY TIE DOWNS PER SRM 51-30 AND 51-10-4.
